Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

adderall?

My husband just recently started taking it and he gets really aggitated and annoyed? Does this happen to anyone else?

Answer Question
 
UAFwife

Asked by UAFwife at 1:52 AM on Apr. 1, 2009 in Health

Level 13 (1,171 Credits)
Answers (3)
  • He should prob change meds. my son takes metadate and works fine. If hes not truly ADD or ADHD than meds dont work anyway... I say he should try something else.....
    Anonymous

    Answer by Anonymous at 2:04 AM on Apr. 1, 2009

  • I agree with pp he needs to talk to his dr because I took it for years and never had that problem
    hautemama83

    Answer by hautemama83 at 2:47 AM on Apr. 1, 2009

  • Yes, it made me and my son the same way. It raises your heart rate. Is it helping whatever it was prescribed for? If so, he can get something else to counter the side effects.
    krisr169

    Answer by krisr169 at 12:07 PM on Apr. 1, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.